# SDR AALA202312113052

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,543 hours, 26,580 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THUMBNUT NEXT TO LEFT WING AILERON POSITION TRANSMITTER IS CRACKED. REMOVED AND REPLACED THUMBNUT ON LEFT HAND AILERON POSITION TRANSMITTER CONTROL ROD. PERFORMED SATISFACTORY POSITION TRANSMITTER CHECK. PER B737-NG AMM 31-31-31 AND B737-NG AMM 20-10-44.
